Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a conjecture of Tarski on products of cardinals

Authors: Thomas Jech and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 112 (1991), 1117-1124
MSC: Primary 03E10; Secondary 03E35
MathSciNet review: 1070525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We look at an old conjecture of A. Tarski on cardinal arithmetic and show that if a counterexample exists, then there exists one of length $ {\omega _1} + \omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E10, 03E35

Retrieve articles in all journals with MSC: 03E10, 03E35

Additional Information

PII: S 0002-9939(1991)1070525-1
Keywords: Cardinal arithmetic, singular cardinals problem, $ pc f$
Article copyright: © Copyright 1991 American Mathematical Society